# SDR ASOA2016061714940

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 31,596 hours, 23,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  RE-INSTALLED ROW 18 OVERHEAD EMERGENCY LIGHT BULB IAW AMM 33-51-09.  OPS CHECK GOOD.
